# SDR 3EJA202505070001

- Difficulty date: May 7, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N393JS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20282
- Aircraft time: 4,607 hours, 4,213 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH ENG LOW OIL PRESSURE INTERMITTENT DURING CLIMB OUT.
